Ask an expert
Question

13 Aug 2010

Low sex drive - female
I have been on Nuzac for a while now, and it has made me loose my sex drive almost completely, and when we do have sex, Imy senses feel numbed...Are there any pills on the market that can help me?
Answer 735 views
Expert
Sexologist
Sexologist

01 Jan 0001

It is well know that decreased libido is caused by the drug your are taking. It would be advisable that you speak to the medical practitioned who prescribed this drug for you and whether it would be possible for you to try an alternative.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.